4 month old got shots in each thigh today

Dana - posted on 01/24/2011 ( 6 moms have responded )

2

17

0

Gave him tylenol and doing cold compress. Is there anything else I can do?

MOST HELPFUL POSTS

Casey - posted on 01/24/2011

633

37

104

No there is not much else you can do, just keep and eye on his temp cause I know when my little one had those shots he got a bit of a temp after them. Just try and keep pants off him so it doesn't rub and keep the panadol up to him and he should be fine, but if you think he is having any kind of reaction to the shots (rashes, vomiting, drowsiness or really out of control fevers) then contact your local hospital.

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

6 Comments

View replies by

Brittany - posted on 01/24/2011

453

30

48

My son had a nurse that would come to our house until he turned 1 and she always told me to rub the area and give him a warm bath (even though it always made me feel horrible because there were always bumps and I thought I was going to hurt him). Also, he probably won't like it, if you get his legs moving the blood will circulate better and the bumps and pain will go away faster.

Mallory - posted on 01/24/2011

27

21

2

When my guy got his 4 months shots, he wanted to be swaddled. But you've done everything there is to do. You just have to rock your baby and tell them it will be okay. Love is the best medicine.

Jennifer - posted on 01/24/2011

1,501

37

229

warm bath before bed, and gently massage each spot where he got the shots if he has a bit of a knot from them

Tracy - posted on 01/24/2011

44

11

0

Breathing is the most important thing. Sometimes mom forget to do that, especially when chaos is going on.

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms